MathSciNet Relay Station
MathSciNet bibliographic data
MR1229705 (94f:54034) 54C25
van Douwen, Eric K. Uncountably many pairwise disjoint copies of one metrizable compactum in another. Topology Appl. 51 (1993), no. 2, 87–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement